# SDR 96FDEA01364

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65184176
- Condition: Corrosion
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0607  AND 013.   CORROSION C53-111-01(1)  ON HORIZONTAL STIFFENER  STA 314  RBL 12  WL 178.   ****S/D*****  COMING.
